# SDR ZESA20170929001

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N6NY
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0439
- Aircraft time: 7,776 hours, 7,726 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pin
- Part number: 031012413
- Part serial: NA
- Condition: Out Of Adjust
- Location: Trim Indicator
- Part time: 7,776 hours, 7,726 cycles
- Component: Trim Indicator, Cessna
- Component part number: 55657543
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIRCRAFT AGGRESSIVELY PITCHED UP AND REQUIRED ELEVATOR TRIM MORE THAN USUAL TO LEVEL AIRCRAFT. THE DECISION WAS MADE TO LAND FOR MAINTENANCE AND THE AIRCRAFT RETURNED TO ITS HOME BASEE. AFTER INSPECTING THE AIRCRAFT IT WAS FOUND THAT THE PITCH TRIM WHEEL INDICATOR PIN WAS LOOSE AND OUT OF ADJUSTMENT. ADJUSTED AND SECURED AS NECESSARY.
